# SDR KBM2006F00138

- Difficulty date: March 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Part number: 0500844
- Part serial: 2251
- Condition: Inoperative
- Location: Ac Sys
- Part time: 1,035 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC CONDENSOR BLOWER CIRCUIT BREAKER POPPED, REMOVED AND REPLACED BLOWER MOTOR.  (K)
